May 12, 2015 Are you still following along? Did that title not scare you off? Do I even need to elaborate on it? Ugh, seriously, UGH!!
I was told I would "have a bleed" after stopping the birth control pills. Period and cramps? Check!
The Lupron is essentially triggering menopause-like symptoms. Hot flashes? Check!
The Lupron also causes acne. Blemishes? Check!
All three of these things happening at the same exact time? CHECK!!
How is it at all fair to be 36 and have all of this happening?? And how is it that I am willingly paying money for this experience?
So that's my life right now. Every night after my Lupron injection I have to lean back to relax and let my body get back to normal feeling. If annoyed during this time.... I've dubbed it the "Lupron rage". Stay away. Don't piss me off!
Then add things like Mother's Day to the mix. And forget what that e-card says, it is way worse than being single on Valentine's Day! (And don't whine that I wouldn't know because I'm married. Um, yeah, I've been single on many Valentine's Days.) Since Lupron, and especially since the day Facebook was nonstop praise and bragging about being moms, I've been decidedly absent from social media. My filter is off and I believe it best to just stay far away! Pinterest is my rage therapy now!
|Begin Lupron injections||Lupron|
|Last birth control pill|
|Run Track Town 5K|
|Lupron||Lupron||Lupron||Lupron||Lupron||Ultrasound/blood work||Begin Estrace pills|
|Estrace: M||Estrace: M||Estrace: M||Estrace: M||Estrace: M E||Estrace: M E||Estrace: M E|
|Estrace: M E||Estrace: M N E||Estrace: M N E||Estrace: M N E||Estrace: M N E||Estrace: M E||Estrace: M E|
|Progesterone||Progesterone||M: Morning N: Noon E: Evening|
|Estrace: M E||Estrace: M E|